Not signed in (Sign In)



Vanilla 1.1.2 is a product of Lussumo. More Information: Documentation, Community Support.

Welcome Guest!
Want to take part in these discussions? If you have an account, sign in now.
If you don't have an account, apply for one now.
    • CommentAuthorjohncaton
    • CommentTimeJul 18th 2009
     
    Is this a source of Sals I wonder? It seems to appear in all the tablets I have tried recently and had problems with.
    • CommentAuthorLimag
    • CommentTimeJul 18th 2009
     
    I am k with magnesium stearate. It is used as a lubricant for pills. If you are concerned about, try just washing your pills in warm water. The mag stearate will come right off.
    GlauciaXX
    • CommentAuthorjohncaton
    • CommentTimeJul 18th 2009
     
    It would just be on the surface even of a capsule?

    John
    • CommentAuthorlindyd
    • CommentTimeJul 18th 2009
     
    I think you will find magnesium stearate in almost all solid tablets if you go in a health shop and read the labels..it is an emulsifier derived from palm oil or cottonseed oil and very widely used as it speeds up production. The supplements I take contain it....
    Are you sure the reaction isn't from a body product ot something you have breathed in? I react really badly to other peoples perfumes and aftershaves (a lot contain benzyl salicylate) and also react badly to many fabric conditioners especially Comfort as they also contain high levels benzyl salicyalte.. particularly the ones with the new touch technology where they put little capsules into the fabric and everytime someone moves the little capsules burst and some more goes into the air :o(
    Lindy xx
    • CommentAuthorjohncaton
    • CommentTimeJul 20th 2009
     
    Hi Lindy

    Very interesting you said that, I'm just beginning to realise that I'm getting a lot of reactions to things other than food. As my sense of smell is retuning I'm suddenly aware of what is making me react. I had thought it was some kind of wierd deleyed reaction to food and was getting a bit confussed.

    This morning I had a big reaction to the local playing field being mowed next to my work place. Difficult to work around sals when they are in the environment.

    I'm certainly getting lots of experience in my reactions to sals. Reaction to grass was dizzy, stuffed nose, bad skin (skin seemed to change to very old persons skin really quickly), wierd throat, earache.

    This would all be really interesting if it wasn't actually happening to my body!

    John
    • CommentAuthorlindyd
    • CommentTimeJul 20th 2009
     
    Lol.. I said just the same thing to my allergist as I asked him load of questions last time I went..
    Lindyxx
    PS I have "old persons" skin anyway ;O)